# SDR SIMA20130111005

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 27,216 hours, 24,031 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 487190M390293224
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND THE SECOND TO LAST ROW OF EMERGENCY FLOOR LIGHTING STRIPS TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DURING REMOVAL OF LIGHTING STRIP, FOUND THE WIRE TO BE PULLED FROM THE BACK OF THE CONNECTOR.  REMOVED AND REPLACED THE MALE CONNECTOR AND CONTACT IAW SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
